Missouri, 2010

Hail and Damaging Winds in Missouri, March 10, 2010

March 10, 2010 · NWS SGF · 39 events in 17 counties and zones

A strong and negatively tilted storm system moved across southeast Kansas and southwest Missouri during the late afternoon and evening. This system produced several strong to severe storms that moved towards the northeast.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$120,000
Crop damage
None recorded
Events
39

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

A strong and negatively tilted storm system moved across southeast Kansas and southwest Missouri during the late afternoon and evening. This system produced several strong to severe storms that moved towards the northeast. Storms produced hail to the size of golf balls and there were several reports of wall clouds and funnel clouds, but no tornadoes were reported.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at Mar 10, 3:02 PM CST, 8 minutes earlier.

Area forecast discussion, Mar 10, 3:02 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
302 PM CST WED MAR 10 2010

.DISCUSSION...

THE MAIN FORECAST FOCUS IN THIS PACKAGE WILL DEAL WITH
THUNDERSTORMS AND SEVERE POTENTIAL LATE THIS AFTERNOON INTO THE
OVERNIGHT HOURS.

CURRENTLY...STRONG UPPER LEVEL LOW IS LOCATED ACROSS THE TEXAS
PANHANDLE...WITH THE ASSOCIATED SURFACE LOW PRESSURE LOCATED
ACROSS CENTRAL OKLAHOMA THIS AFTERNOON. AHEAD OF THE SYSTEM STRONG
AND GUSTY WINDS HAVE OCCURRED ACROSS THE AREA. MOISTURE IS SLOWLY
ADVECTING NORTH...BUT IS SLOW TO SPREAD INTO THE AREA. VERY WARM
CONDITIONS ARE OCCURRING AS TEMPERATURES ARE IN THE 70S.

THE UPPER LEVEL LOW WILL BEGIN TO LIFT TO THE NORTHEAST THIS
AFTERNOON. MOISTURE WILL CONTINUE TO ADVECT NORTH AHEAD OF THIS
SYSTEM...HOWEVER JUST HOW FAR NORTH IT WILL BE ABLE TO MAKE IT IS
IN QUESTION. WIND SHEAR IS QUITE STRONG ACROSS THE AREA AS AN
UPPER LEVEL JET IS PUSHING INTO THE REGION. INSTABILITY HAS
INCREASED ACROSS THE AREA AS A RESULT OF THE WARM TEMPERATURES.
MOISTURE IS LIMITED ESPECIALLY ACROSS THE NORTHERN AND WESTERN
PORTIONS OF THE CWA. THIS MAY LIMIT THE SEVERE POTENTIAL IN THESE
AREAS. A FEW STORMS HAVE BEEN ABLE TO DEVELOP ACROSS NORTHEAST
OKLAHOMA AND SOUTHEAST KANSAS THIS AFTERNOON. OTHER ACTIVITY TRIED
TO DEVELOP IN THIS REGION BUT HAS STRUGGLED. WITH STEEP LAPSE
RATES AND COOL TEMPERATURES ALOFT...THERE WILL BE A DECENT HAIL
THREAT LATE THIS AFTERNOON/EARLY THIS EVENING IF ANY STORMS THAT
CAN MAINTAIN THEMSELVES ACROSS THE FAR WESTERN CWA. WITH THE LARGE
DEW POINT DEPRESSIONS ACROSS THIS AREA...THE TORNADO THREAT WILL
BE LIMITED.

AS THE SURFACE LOW LIFTS TO THE NORTH...A DRY LINE/COLD FRONT
WILL QUICKLY RACE ACROSS THE AREA TONIGHT AND INTO THE OVERNIGHT
HOURS. THERE COULD BE SCATTERED ACTIVITY AHEAD OF THE LINE LATE
THIS AFTERNOON AND EVENING...AGAIN WITH THE MAIN HAZARD BEING
LARGE HAIL. THINK A LINE OF STORMS WILL EVENTUALLY FORM...HOWEVER
JUST WHERE THAT IS GOING TO BE IS THE QUESTION. RIGHT NOW THE
BETTER MOISTURE IS ACROSS NORTHERN ARKANSAS AND SOUTH CENTRAL AND
SOUTHEASTERN MISSOURI. MAY ONLY SEE SCATTERED ACTIVITY UNTIL THE
DRY LINE GETS INTO THE BETTER MOISTURE...WHERE A SQUALL LINE WILL
LIKELY DEVELOP BY THE MID EVENING HOURS. THEN THE LINE SHOULD RACE
ACROSS THE AREA THIS EVENING INTO THE OVERNIGHT HOURS. THE MAIN
HAZARD WITH THE LINE WILL BE STRONG WINDS.

THERE WILL BE STRONG WIND SHEAR ACROSS THE AREA ASSOCIATED WITH THE
UPPER LEVEL JET AND THE UPPER LEVEL LOW...SO MESOVORTEX
DEVELOPMENT WILL BE POSSIBLE WITHIN THE LINE. AN ISOLATED TORNADO
CANNOT BE RULED OUT IF ENOUGH MOISTURE CAN MAKE IT INTO THE
AREA. THE BEST SEVERE POTENTIAL WILL LIKELY BE ALONG AND SOUTH OF
HIGHWAY 60 WHERE THE BETTER MOISTURE WILL BE. AGAIN THE MAIN
HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL WITH ANY DISCRETE
CELLS AND STRONG STRAIGHT LINE WINDS ASSOCIATED WITH THE SQUALL
LINE.

THE LINE OF STORMS SHOULD PUSH EAST OF THE AREA BY TOMORROW
MORNING. THE UPPER LEVEL LOW WILL LINGER OVER THE CENTRAL U.S.
THROUGH MUCH OF THE WEEKEND...WITH COOL AND CLOUDY CONDITIONS AND PERIODS
OF LIGHT RAIN OR DRIZZLE THROUGH THE WEEKEND. THE LOW FINALLY
MOVES OFF TO THE EAST EARLY NEXT WEEK. WE WILL REMAIN IN NORTHWEST
FLOW THROUGH MID WEEK...WHICH WILL RESULT IN NEAR TO BELOW NORMAL
TEMPERATURES.

WISE

&&

.AVIATION...

FOR THE 18Z TAFS...A SURFACE LOW NOW OVER CENTRAL OKLAHOMA WILL
BEGIN TO MOVE EASTWARD TOWARDS THE OZARKS THIS AFTERNOON AS A
STRONG UPPER LEVEL STORM SYSTEM...NOW OVER NORTH TEXAS CONTINUES TO
MOVE EASTWARD. INCREASING WINDS IN ADVANCE OF THE SYSTEM WILL GUST
TO 35 MPH OR GREATER AT THE SURFACE. AS THE SYSTEM
APPROACHES...CEILINGS WILL FALL INTO THE MVFR RANGE. A
POTENTIALLY STRONG SQUALL LINE IS EXPECTED TO PUSH ACROSS THE REGION
THIS EVENING AND FLIGHT CONDITIONS WILL LIKELY DETERIORATE QUICKLY
IN VICINITY OF THUNDERSTORMS THAT DEVELOP. ONCE THE SQUALL LINE
MOVES THROUGH THE REGION ADDITIONAL SHOWERS WILL BE POSSIBLE
MAINLY IN THE VICINITY OF THE UPPER LEVEL LOW WHICH SHOULD
PRIMARILY IMPACT THE JOPLIN TERMINAL.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 10, 1:09 PM CST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 PM CST WED MAR 10 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111915-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
109 PM CST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

 STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS
 OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATE THIS
 AFTERNOON INTO THE EVENING HOURS. LARGE HAIL TO THE SIZE OF GOLF
 BALLS...DAMAGING WINDS IN EXCESS OF 70 MPH AND AN ISOLATED
 TORNADO WILL ALL BE POSSIBLE WITH THE STORMS.

 THESE STORMS WILL DEVELOP OVER EASTERN OKLAHOMA AND EXTREME
 SOUTHEAST KANSAS BETWEEN 4 AND 7 PM...EVENTUALLY MOVING EAST
 INTO THE OZARKS REGION THROUGH THE EVENING AND OVERNIGHT HOURS.

 MOISTURE IS INCREASING ACROSS THE AREA AHEAD OF THE STORM SYSTEM
 HOWEVER IS SLOW TO DO SO. IF MOISTURE REMAINS LIMITED THIS WILL
 REDUCE THE SEVERE POTENTIAL. AT THIS TIME THE BEST POTENTIAL FOR
 SEVERE WEATHER ACROSS THE OUTLOOK AREA  WILL BE ACROSS SOUTHERN
 MISSOURI WHERE THE BETTER MOISTURE RETURN SHOULD BE.

 THIS ACTIVE WEATHER WILL OCCUR IN RESPONSE TO THE APPROACH OF A
 VIGOROUS STORM SYSTEM. THIS FEATURE WILL ALSO CAUSE GUSTY SOUTH
 WINDS IN EXCESS OF 35 MPH AT TIMES TODAY.

 IN ADVANCE OF THE STORM SYSTEM...THE STRONG WINDS WILL COMBINE
 WITH RELATIVE HUMIDITIES AROUND 30 PERCENT. THIS COULD CREATE A
 POTENTIAL FOR ELEVATED FIRE DANGER FOR LOCATIONS ALONG AND SOUTH
 OF INTERSTATE 44 THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF
 SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI LATE THIS AFTERNOON
 INTO EARLY THIS EVENING...THEN WILL BE POSSIBLE ACROSS THE REST
 OF THE OUTLOOK AREA THIS EVENING INTO THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

HATCH

In the hours before

Special weather statement, Mar 10, 2:48 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
248 PM CST WED MAR 10 2010

KSZ097-101-MOZ077-088-102115-
CRAWFORD KS-CHEROKEE KS-JASPER MO-BARTON MO-
248 PM CST WED MAR 10 2010

...SIGNIFICANT WEATHER ALERT FOR EASTERN CHEROKEE...SOUTHEASTERN
CRAWFORD...SOUTHWESTERN BARTON AND WESTERN JASPER COUNTIES UNTIL 315
PM CST...

AT 243 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAWTON...OR 8 MILES NORTH OF GALENA...MOVING
NORTH AT 50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

HATCH
Local storm report, Mar 10, 2:51 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             4 E BAXTER SPRINGS      37.02N 94.66W
03/10/2010  M0.75 INCH       CHEROKEE           KS   EMERGENCY MNGR

            DIME SIZE HAIL COVERING THE GROUND

&&

ANGLE
Local storm report, Mar 10, 3:06 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             ASBURY                  37.27N 94.61W
03/10/2010  E0.50 INCH       JASPER             MO   PUBLIC

&&

KARDELL

The radar

The Springfield radar (KSGF), 103 km away, was scanning. The volume nearest the first event began at 21:07 UTC.

Open the radar archive at this moment

Event by event

34 hail, 4 thunderstorm wind, 1 lightning. Local standard time, as filed.

Hail, Barton

When
March 10, 3:10 PM CST
Where
Barton County, 4.44 mi E of Mindenmines
Measured
1 in hail
Reported by
Department of Highways
Coordinates
37.490, -94.520

Hail, Barton

When
March 10, 3:15 PM CST
Where
Barton County, 0.88 mi SE of Liberal
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.560, -94.520

Hail, Barton

When
March 10, 3:17 PM CST
Where
Barton County, 2.3 mi ENE of Liberal
Measured
1.75 in hail
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
37.580, -94.490

Hail, Barton

When
March 10, 3:23 PM CST
Where
Barton County, 0.88 mi SE of Hannon
Measured
0.75 in hail
Reported by
Public
Coordinates
37.620, -94.490

Hail, Vernon

When
March 10, 3:30 PM CST
Where
Vernon County, 0.88 mi NE of Bronaugh
Measured
0.75 in hail
Reported by
Public
Coordinates
37.690, -94.470

Hail, Dallas

When
March 10, 4:15 PM CST
Where
Dallas County, 1.76 mi NE of Wood Hill
Measured
1 in hail
Reported by
Public
Coordinates
37.770, -93.030

Hail, Dallas

When
March 10, 4:30 PM CST
Where
Dallas County, 2.14 mi NE of Leadmine
Measured
0.75 in hail
Reported by
Public
Coordinates
37.850, -92.950

Hail, Dade

When
March 10, 4:45 PM CST
Where
Dade County, 1.3 mi WNW of Pilgrim
Measured
0.75 in hail
Reported by
COOP Observer
Coordinates
37.380, -93.800

Hail, Dade

When
March 10, 4:45 PM CST
Where
Dade County, 3.02 mi SW of Hulstan
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
37.420, -93.790

Hail, McDonald

When
March 10, 5:28 PM CST
Where
McDonald County, 0.89 mi NE of Hart
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
36.740, -94.610

Hail, McDonald

When
March 10, 5:30 PM CST
Where
McDonald County, 2.61 mi ESE of Klondike
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
36.700, -94.580

Hail, Newton

When
March 10, 5:32 PM CST
Where
Newton County, 2.16 mi SE of Belfast
Measured
1.5 in hail
Property damage
$5,000
Reported by
Storm Chaser
Coordinates
36.850, -94.420

Hail, Newton

When
March 10, 5:35 PM CST
Where
Newton County, 0.55 mi W of Belfast
Measured
1.75 in hail
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
36.870, -94.460

Hail, Newton

When
March 10, 5:39 PM CST
Where
Newton County, 2.77 mi W of Neosho Arpt
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
36.820, -94.430

Hail, Newton

When
March 10, 5:45 PM CST
Where
Newton County, Neosho
Measured
1.75 in hail
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
36.870, -94.370

Hail, Newton

When
March 10, 5:50 PM CST
Where
Newton County, 1.79 mi ENE of Spring City
Measured
0.75 in hail
Reported by
Fire Department/Rescue
Coordinates
36.990, -94.500

Hail, Newton

When
March 10, 5:56 PM CST
Where
Newton County, 1.66 mi W of Neosho
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
36.870, -94.400

Hail, Jasper

When
March 10, 6:00 PM CST
Where
Jasper County, 0.55 mi E of Duenweg
Measured
1.75 in hail
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
37.080, -94.410

Hail, Newton

When
March 10, 6:01 PM CST
Where
Newton County, 1.38 mi N of Diamond
Measured
1.25 in hail
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
37.020, -94.320

Hail, Newton

When
March 10, 6:05 PM CST
Where
Newton County, Diamond
Measured
1 in hail
Reported by
Public
Coordinates
37.000, -94.320

Hail, Dade

When
March 10, 6:10 PM CST
Where
Dade County, 1.76 mi NW of Greenfield
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
37.440, -93.870

Hail, Dade

When
March 10, 6:15 PM CST
Where
Dade County, 1.65 mi E of Greenfield
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
37.420, -93.820

Hail, McDonald

When
March 10, 6:36 PM CST
Where
McDonald County, 0.69 mi S of Pineville
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
36.590, -94.380

Hail, Ozark

When
March 10, 6:38 PM CST
Where
Ozark County, 1.49 mi NNW of Isabella
Measured
0.75 in hail
Reported by
Public
Coordinates
36.600, -92.460

Hail, St. Clair

When
March 10, 6:50 PM CST
Where
St. Clair County, 5.27 mi NW of Iconium
Measured
0.75 in hail
Reported by
Public
Coordinates
38.180, -93.610

Hail, Douglas

When
March 10, 7:12 PM CST
Where
Douglas County, Squires
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
36.850, -92.620

Hail, Douglas

When
March 10, 7:26 PM CST
Where
Douglas County, 2.65 mi SW of Sweden
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
36.850, -92.530

Hail, Ozark

When
March 10, 7:46 PM CST
Where
Ozark County, 0.89 mi NW of Tecumseh
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
36.590, -92.290

Hail, Hickory

When
March 10, 7:50 PM CST
Where
Hickory County, 1.38 mi N of Cross Timbers
Measured
0.88 in hail
Reported by
Public
Coordinates
38.050, -93.230

Lightning, Douglas

When
March 10, 7:50 PM CST
Where
Douglas County, Squires
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
36.850, -92.620

Lightning struck a car repair shop which caught fire and burned to the ground.

Hail, Laclede

When
March 10, 7:54 PM CST
Where
Laclede County, Competition
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.480, -92.430

Hail, Webster

When
March 10, 7:54 PM CST
Where
Webster County, 1.79 mi ENE of Marshfield
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
37.340, -92.890

Hail, Laclede

When
March 10, 7:54 PM CST
Where
Laclede County, 1.38 mi N of Competition
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.500, -92.430

Hail, Howell

When
March 10, 8:00 PM CST
Where
Howell County, 1.31 mi ESE of Caulfield
Measured
0.75 in hail
Reported by
Public
Coordinates
36.610, -92.100

Hail, Greene

When
March 10, 8:25 PM CST
Where
Greene County, 1.3 mi WNW of Sgf Downtown Arpt
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
37.230, -93.250

Thunderstorm Wind, Laclede

When
March 10, 9:05 PM CST to 9:15 PM CST
Where
Laclede County, 3.4 mi NW of Brush Creek to 4.69 mi NNW of Brush Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
37.658, -92.770

Several power lines were reported down along Highway 64.

Thunderstorm Wind, Laclede

When
March 10, 9:05 PM CST
Where
Laclede County, 2.65 mi NNW of Brush Creek to 3.55 mi NW of Brush Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
37.657, -92.744

Numerous power poles down along and on Foxtail Road. Minor structural damage reported to a few outbuildings.

Thunderstorm Wind, Camden

When
March 10, 9:45 PM CST to 9:55 PM CST
Where
Camden County, 6.46 mi ENE of Stoutland to 6.66 mi ESE of Wet Glaize
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.870, -92.420

A power pole along Highway A was reported downed.

Thunderstorm Wind, Miller

When
March 10, 10:54 PM CST
Where
Miller County, 3.38 mi E of Iberia to 3.67 mi E of Iberia
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
38.094, -92.258

Minor damage was reported to the roof of one home and a trampoline was thrown across Highway BB.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2010Every state in 2010This day in weather historyWarnings in Missouri, March 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 210331, 210332, 210333, 210338, 210334, 210341, 210340, 210335, 210339, 210337, 210336, 210470, 210471, 210342, 210472, 210343, 210344, 210473, 210474, 210346, 210347, 210462, 210348, 210458, 210463, 210459, 210460, 210461, 210466, 210476, 210464, 210465, 210468, 210469, 210467, 210477, 210927, 210478, 210931.